American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Jeanne N. Clelland, Edward Estrada, Molly May, Jonah Miller, Sean Peneyra and Michael Schmidt. A tale of two arc lengths: Metric notions for curves in surfaces in equiaffine space. Proc. Amer. Math. Soc. 142 (2014) 2543-2558.
Abstract, references, and article information   
View Article: PDF

[2] Fabio Scalco Dias, Raúl Oset Sinha and Maria Aparecida Soares Ruas. A formula relating inflections, bitangencies and the Milnor number of a plane curve. Proc. Amer. Math. Soc. 142 (2014) 2353-2368.
Abstract, references, and article information   
View Article: PDF

[3] Rui Loja Fernandes and Ivan Struchiner. The classifying Lie algebroid of a geometric structure I: Classes of coframes. Trans. Amer. Math. Soc. 366 (2014) 2419-2462.
Abstract, references, and article information   
View Article: PDF

[4] Raphaël Ponge. The Logarithmic Singularities of the Green Functions of the Conformal Powers of the Laplacian. Contemporary Mathematics 630 (2014) 247-273.
Book volume table of contents   
View Article: PDF

[5] Charles Fefferman and C. Robin Graham. Juhl's formulae for GJMS operators and $Q$-curvatures. J. Amer. Math. Soc. 26 (2013) 1191-1207.
Abstract, references, and article information   
View Article: PDF

[6] Anthony D. Blaom. Lie algebroids and Cartan's method of equivalence. Trans. Amer. Math. Soc. 364 (2012) 3071-3135.
Abstract, references, and article information   
View Article: PDF

[7] Bernhelm Booß–Bavnbek. Towards a nano geometry? Geometry and dynamics on nano scale. Contemporary Mathematics 584 (2012) 147-162.
Book volume table of contents   
View Article: PDF

[8] Martin Chuaqui. Integral conditions on the Schwarzian for curves to be simple or unknotted. Proc. Amer. Math. Soc. 138 (2010) 1811-1819. MR 2587466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard Montgomery and Michail Zhitomirskii. Points and curves in the Monster tower. Memoirs of the AMS 203 (2010) MR 2599043.
Book volume table of contents   

[10] A. Rod Gover. Q-curvature prescription; forbidden functions and the GJMS null space. Proc. Amer. Math. Soc. 138 (2010) 1453-1459. MR 2578539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andreas Čap and Jan Slovák. Tables. Math. Surveys Monogr. 154 (2009) 607-615.
Book volume table of contents   
View Article: PDF

[12] Andreas Čap and Jan Slovák. Parabolic Geometries I. Math. Surveys Monogr. 154 (2009) MR MR2532439.
Book volume table of contents   

[13] Andreas Čap and Jan Slovák. Parabolic geometries. Math. Surveys Monogr. 154 (2009) 233-362.
Book volume table of contents   
View Article: PDF

[14] Andreas Čap and Jan Slovák. Cartan geometries. Math. Surveys Monogr. 154 (2009) 3-140.
Book volume table of contents   
View Article: PDF

[15] Andreas Čap and Jan Slovák. Semisimple Lie algebras and Lie groups. Math. Surveys Monogr. 154 (2009) 141-230.
Book volume table of contents   
View Article: PDF

[16] Andreas Čap and Jan Slovák. Distinguished connections and curves. Math. Surveys Monogr. 154 (2009) 497-598.
Book volume table of contents   
View Article: PDF

[17] Andreas Čap and Jan Slovák. A panorama of examples. Math. Surveys Monogr. 154 (2009) 363-496.
Book volume table of contents   
View Article: PDF

[18] Andreas Čap and Jan Slovák. Other prolongation procedures. Math. Surveys Monogr. 154 (2009) 599-606.
Book volume table of contents   
View Article: PDF

[19] Thomas P. Branson and A. Rod Gover. The conformal deformation detour complex for the obstruction tensor. Proc. Amer. Math. Soc. 135 (2007) 2961-2965. MR 2317974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. Marí Beffa. Poisson geometry of differential invariants of curves in some nonsemisimple homogeneous spaces. Proc. Amer. Math. Soc. 134 (2006) 779-791. MR 2180896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. Marí Beffa. Poisson brackets associated to the conformal geometry of curves. Trans. Amer. Math. Soc. 357 (2005) 2799-2827. MR 2139528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Rod Gover and Kengo Hirachi. Conformally invariant powers of the Laplacian --- A complete nonexistence theorem. J. Amer. Math. Soc. 17 (2004) 389-405. MR 2051616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Martin Chuaqui and Julian Gevirtz. Simple curves in $\mathbb{R}^n$ and Ahlfors' Schwarzian derivative. Proc. Amer. Math. Soc. 132 (2004) 223-230. MR 2021266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andreas Cap and A. Rod Gover. Tractor calculi for parabolic geometries. Trans. Amer. Math. Soc. 354 (2002) 1511-1548. MR 1873017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] David A. Singer. Diffeomorphisms of the circle and hyperbolic curvature. Conform. Geom. Dyn. 5 (2001) 1-5. MR 1836403.
Abstract, references, and article information   
View Article: PDF

[26] R. Michael Porter. Möbius invariant quaternion geometry. Conform. Geom. Dyn. 2 (1998) 89-106. MR 1649091.
Abstract, references, and article information   
View Article: PDF

[27] Toby N. Bailey and A. Rod Gover. Exceptional invariants in the parabolic invariant theory of conformal geometry . Proc. Amer. Math. Soc. 123 (1995) 2535-2543. MR 1243161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. Rod Gover. Invariant theory for a parabolic subgroup of ${\rm SL}(n+1,{\bf R})$ . Proc. Amer. Math. Soc. 123 (1995) 1543-1553. MR 1231035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Rod Gover. Invariants on projective space . J. Amer. Math. Soc. 7 (1994) 145-158. MR 1214703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Henry Hermes. Distributions and the Lie algebras their bases can generate . Proc. Amer. Math. Soc. 106 (1989) 555-565. MR 969317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia